Means of Positive Linear Operators.
Mathematische Annalen, Tome 246 (1979), pp. 205-224
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__246_163339,
author = {Fumio Kubo and Tsuyoshi Ando},
title = {Means of {Positive} {Linear} {Operators.}},
journal = {Mathematische Annalen},
pages = {205--224},
year = {1979},
volume = {246},
zbl = {0412.47013},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__246_163339/}
}
Fumio Kubo; Tsuyoshi Ando. Means of Positive Linear Operators.. Mathematische Annalen, Tome 246 (1979), pp. 205-224. http://geodesic.mathdoc.fr/item/MAN_1979__246_163339/